# SDR GTIA2022011736228

- Difficulty date: December 30, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 58,252 hours, 26,956 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Slide
- Part number: D31865112
- Part serial: A9350RP
- Condition: Blown
- Location: Zone 600
- Part time: 2,554 hours, 1,041 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMER SLIDE BLOWN-R/R RH OFF WING ESCAPE SLIDE AND RH DISCHARGE INFLATION RESERVOIR PER AMM 25-62-46
